Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Weak-type endpoint bounds for Riesz means

Author: Terence Tao
Journal: Proc. Amer. Math. Soc. 124 (1996), 2797-2805
MSC (1991): Primary 42B15
MathSciNet review: 1327048
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We use $L^2$ restriction theory to prove optimal weak-type bounds of Bochner-Riesz multipliers and Riesz means of elliptic pseudo-differential operators on compact manifolds, for $p \leq 2(n+1)/(n+3)$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 42B15

Retrieve articles in all journals with MSC (1991): 42B15

Additional Information

Terence Tao
Affiliation: Department of Mathematics, Princeton University, Princeton, New Jersey 08544

PII: S 0002-9939(96)03371-0
Received by editor(s): March 14, 1995
Communicated by: Christopher D. Sogge
Article copyright: © Copyright 1996 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia